Connect with others who understand.

sign up log in
About MyEndometriosisTeam
Real members of MyEndometriosisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Visanne Side Effects

Visanne Side Effects

I was diagnosed with endo a month ago my gynae put me on visanne which I have now been on for 2 weeks. The side effects are however so severe that I cannot or do not want to continue. What experiences have others had with Visanne? How long does one experience such feelings of impending doom, anxiety levels through the roof, constant nausea and sleep problems. I honestly just need feedback to help decide whether to stay on or just quit now as it's destroying my day to day quality of life 😩

A MyEndometriosisTeam Member said:

If you aren't having quality of life than it is not worth it. It may be helping with the symptoms but the Endo is still growing. No medication can stop or suppress the growth. It makes its own Estrogen. Please look at Nancy's Nook to find an Endo specialist. All the Endo Lesions must be excised.

posted 6 days ago
A MyEndometriosisTeam Member said:

I left visanne a week ago as after three months the symptoms got worse and side affects did not improve. I am now praying for my period to come back 🥹

posted 6 days ago
Already a Member? Log in